# SDR CA000606035

- Difficulty date: May 15, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,256 hours
- Engine: Pwa PT6A41
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3026779
- Condition: Cracked
- Location: Aft B Nut
- Component: Engine Fuel Dist, Pwa
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FUEL VAPOR SMELL IN CABIN, SHUT OFF BLEED AIR, SMELL WENT DOWN.  AIRCRAFT RETURNED TO YQB.  FOUND FUEL PRESSURE TUBE ASSY CRACKED JUST AFT OF B-NUT.
